# SDR 97ZZZX3358

- Difficulty date: May 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N55MG
- Make and model: Beech B90
- Aircraft serial: LJ391
- System (JASC): 5520 · Elevator Structure
- Part: Hinge
- Part number: 505244203
- Condition: Cracked
- Location: Elevator
- Part time: 8,776 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN INSPECTING AD 77-22-01 ELEVATOR HINGE, PN 50-524420-3, LEFT SIDE WAS FOUND TO HAVE A CRACK AT THE TOP OUTBOARD ATTACHMENT HOLE.  REPLACED ELEVATOR HINGE.
